Economics at your fingertips  

Another induction proof of the Gibbard-Satterthwaite theorem

Sususmu Cato ()

Economics Letters, 2009, vol. 105, issue 3, 239-241

Abstract: This paper provides an alternative proof of the Gibbard-Satterthwaite theorem.

Keywords: Gibbard-Satterthwaite; theorem; Alternative; proof; Monotonicity; Strategy-proofness (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-12-22
Handle: RePEc:eee:ecolet:v:105:y:2009:i:3:p:239-241